# SDR SWIA2021091060842

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pin
- Part number: CC670120661
- Condition: Migrated
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SLAT TRACK 2-3 HAS EVIDENCE OF MIGRATION OF ECCENTRIC PIN     (C-CHECK RO 9/8/2021)    REMOVED OLD AND INSTALLED NEW ECCENTRIC PIN AND HARDWARE TO THE L/H 2-3 SLAT TRACK REF CRJ 700 AMM 57-42-01-400-806-A01 / . RIGGING AND OPERATIONAL CHECK OF THE LH SLAT PANEL NO. 2 IS GOOD.
